MAUDE Adverse Event Report: AESTHETICS BIOMEDICAL, INC. ULTRAVISION

AESTHETICS BIOMEDICAL, INC. ULTRAVISION
Catalog Number ABMVIVS02
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Scar Tissue (2060)
Type of Reportable Event Serious Injury
Event or Problem Description
A practice contacted aesthetics biomedical (abm) with an image of a patient with hypertrophic scarring and healing lesions on their abdomen after a recent ultravision treatment.Abm's chief medical officer (cmo) immediately initiated contact with the practice to speak with the practitioner to gain more knowledge and understanding about the treatment.The cmo spoke with the practice owner who provided information that was contained in the patient chart.The settings that were provided to the cmo included power levcel 8 (40 watts), 700 ms, 1 mhz, 2 passes at a depth of 3.9 mm with a 60-array insulated needle set.The treatment parameters were not within abm's suggested treatment guidelines for the target tissue.The cmo attempted to obtain more information, requesting that she be able to speak with the aesthetician who performed the treatment but was not given the opportunity.
 
Additional Manufacturer Narrative
The treatment results depicted in he image provided by the practice were not consistent with the settings reported by the owner, suggesting a more superficial depth.The treatment results reflected the amount of energy delivered was inappropriately higher than those recommended by the manufacturer for the target tissue.A certified letter was sent to the practice requiring additional training for continued use of the device.

Brand Name
ULTRAVISION
Common Device Name
ULTRAVISION
Manufacturer (Section D)
AESTHETICS BIOMEDICAL, INC.
7227 n 16th st
suite 160
phoenix AZ 85020
Manufacturer Contact
robert march
7227 n 16th st
suite 160
phoenix, AZ 85020
MDR Report Key25073326
Report Number3012204368-2026-00001
Device Sequence Number13366563
Product Code GEI
UDI-Device IdentifierG055ABMVIVS020
UDI-Public+G055ABMVIVS020/$23008/16D20230518
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Other
Type of Report Initial
Report Date (Section B) 05/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberABMVIVS02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOPICAL ANESTHETIC.
Outcome Attributed to Adverse Event Other;
Patient SexFemale